# SDR 98ZZZM959

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50914
- Condition: Inop
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 FLOOR LIGHTS MODULE INOPERATIVE.  REMOVED AND REPLACED EGRESS LIGHT MODULE AS REQUIRED, OPS CHECKED GOOD.  (M)
